# SDR 2022FA0000146

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: General aviation
- Aircraft: N52C
- Make and model: Beech B200
- Aircraft serial: BB992
- Aircraft time: 10,518 hours, 9,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor
- Condition: Abnormal
- Location: Zone 800
- Part time: 10,518 hours, 9,554 cycles
- Component: Door, Main Entr, Beech
- Component part number: 10143010331
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: G, I

## Discrepancy

FOUND THE CABIN DOOR UPPER FORWARD LATCHING HOOK LOOSE AND UNABLE TO RIG PER THE MAINTENANCE MANUAL. UPON FURTHER INVESTIGATION FOUND DIAGONAL ANCHOR BRACKET (USED TO SUPPORT OPTIONAL FORWARD HANDRAIL) DID NOT CONFORM TO BEECH FWD HANDRAIL KIT DRAWING (101-4010) IN SHAPE OR INSTALLATION. ONE END OF THE ANCHOR BRACKET WAS INSTALLED BETWEEN DOOR UPPER CHANNEL AND UPPER END OF THE SUPPORT FRAMES FOR THE FORWARD UPPER DOOR HOOK. THIS MOVED THESE FRAMES AND HOOK ASSY DOWN (AWAY FROM LATCH PIN) BY THE THICKNESS OF THE ANCHOR BRACKET (APPROX 0.090"). THE NET EFFECT WAS INABILITY TO RIG THE UPPER FORWARD HOOK. THIS INSTALLATION APPEARS TO BE DONE AT THE FACTORY. THE FORWARD UPPER DOOR HOOK ASSEMBLY AND AIRFRAME LATCH PIN WERE WITHIN SERVICEABLE LIMITS. NEW (CONFORMING) ANCHOR BRACKET, SUPPORT FRAMES AND FORWARD UPPER HOOK ASSY WERE INSTALLED AND RIGGED PER THE MAINTENANCE MANUAL.
